# SDR AALA202506202086

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 38,189 hours, 15,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS FAILED OPERATIONAL TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202506204557) AND BATTERY (AALA202506202086) PER AMM 33-81-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
